How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Singh Your Own Question
Dr. Singh
Dr. Singh, Doctor
Category: Health
Satisfied Customers: 6496
Experience:  MBBS. General Practitioner, experienced in hospital care and primary care.
10798432
Type Your Health Question Here...
Dr. Singh is online now
A new question is answered every 9 seconds

I am taking the antibitic levaquin. I have been on it about

This answer was rated:

I am taking the antibitic levaquin. I have been on it about 6 days and I am experiencing weekness in my legs. I Could hardly drive home tonight. I was wondering if the two were related.
Dr. Singh :

Hi,

Dr. Singh :

Yes this weakness you are experiencing can be secondary to the levaquin you are taking. I recommend that you call your doctor and request an alternative antibiotic for your primary condition.

Customer:

hello

Customer:

ok, My mom had the same experience wu=ith the same meds. Is it anything to be worried about?

Dr. Singh :

I would discontinue the medication. Ask for an alternative. There are no long lasting effects of this medication once it is completely out of your system.

Customer:

If I continue the medication, will this get worse?

Dr. Singh :

Yes it can. I do not recommend that you continue.

Customer:

Ok, thank you so much, i will check with her tomorrow!

Dr. Singh :

You are very welcome>

Dr. Singh :

If no further questions please click accept

Dr. Singh :

Regards

Dr. Singh and other Health Specialists are ready to help you